MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC AC3 OPTIMUS IABP NA/EMEA; SYSTEM, BALLOON, INTRA-AORTIC

ARROW INTERNATIONAL LLC AC3 OPTIMUS IABP NA/EMEA; SYSTEM, BALLOON, INTRA-AORTIC
Catalog Number IAP-0700
Medical Device Problem Code Power Problem (3010)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/03/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported via medwatch " within 14 minutes intraaortic balloon pump went from fully charged to 20 minutes of power remaining.Pump was plugged into helicopter.On arrival to west pad, pump stated fully charged we unloaded patient (maybe 10 minutes) iabp shut off.Pump was restarted and shut off again.Iabp was plugged into wall outlet on helipad ccu was called to advise them of this issue, they stated it is a common problem.Iabp shows 80% power, crew then gets on elevator and iabp shut off again.We made it to the room and plugged it in.Additional information states that there was no consequeneces to the patient.However, the patient's current status is unknown.
 
Additional Manufacturer Narrative
(b)(4).Medwatch report number : (b)(6).
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4) the reported complaint of short battery runtime is not able to be confirmed.No part was returned to teleflex chelmsford for investigation.Based on a review of the device history record (dhr), the product met specification upon release.The root cause of the complaint is undetermined.No further action required at this time.The reported complaint will be monitored for any developing trends.Iabp users and services must follow the operating instructions manual for recommendations on usage, charging, maintenance and storage of the batteries.If battery maintenance is not performed per the iabp operating instructions manual, the battery may not provide the expected minimum run time of operating power.

Brand Name
AC3 OPTIMUS IABP NA/EMEA
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL INC.
16 elizabeth drive
chelmsford MA 01824
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key19260955
Report Number3010532612-2024-00341
Device Sequence Number2582422
Product Code DSP
UDI-Device Identifier30801902084966
UDI-Public30801902084966
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K162820
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberIAP-0700
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/12/2024
Supplement Date Received by Manufacturer05/31/2024
Initial Report FDA Received Date05/07/2024
Supplement Report FDA Received Date06/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown